MathSciNet Relay Station
MathSciNet bibliographic data
MR744316 35C15 (31A35 35G20 35K55)
Aronsson, Gunnar On certain singular solutions of the partial differential equation $u\sp{2}\sb{x}u\sb{xx}+2u\sb{x}u\sb{y}u\sb{xy}+u\sp{2}\sb{y}u\sb{yy}=0$. Manuscripta Math. 47 (1984), no. 1-3, 133–151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement